The number of critical points in Morse approximations
Compositio Mathematica, Volume 34 (1977) no. 3, p. 285-288
@article{CM_1977__34_3_285_0,
     author = {King, Henry},
     title = {The number of critical points in Morse approximations},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {3},
     year = {1977},
     pages = {285-288},
     zbl = {0355.58001},
     mrnumber = {442955},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_3_285_0}
}
King, Henry. The number of critical points in Morse approximations. Compositio Mathematica, Volume 34 (1977) no. 3, pp. 285-288. http://www.numdam.org/item/CM_1977__34_3_285_0/

[1] J. Milnor: Singular Points of Complex Hypersurfaces. Annals of Math. Studies 61. Princeton University Press, 1968. | MR 239612 | Zbl 0184.48405

[2] H. King: Thesis. University of California, Berkeley 1974.

[3] E. Looijenga: A Note on Polynomial Isolated Singularities. Indagationes Math., 33 (1971) 418-421. | MR 303557 | Zbl 0234.57010

[4] B. Mazur: A Note on some Contractible 4-manifolds. Annals of Math., Vol. 73 (1961) 221-228. | MR 125574 | Zbl 0127.13604

[5] J. Bochnak and S. Lojasiewicz: Remarks on Finitely Determined Analytic Germs. Proceedings of Liverpool Singularities Symposium I. Lecture Notes in Math. 192. Springer-Verlag 1971. | MR 277757 | Zbl 0224.32006

[6] H. King: Topological Type of Isolated Singularities (to appear).

[7] H. King: Approximately Submanifolds of Real Projective Space by Varieties. Topology, Vol. 15 (1976) 81-85. | MR 396572 | Zbl 0316.57015